# SDR LR7A00174

- Difficulty date: September 4, 2000
- Submitted: September 6, 2000
- Operation: Air carrier
- Aircraft: N405LC
- Make and model: Lkheed 382G
- Aircraft serial: 5025
- Aircraft time: 14,987 hours, 7,802 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 INSPECTION PER JOB CARD HSP5330, FOUND FS 847 RT BULKHEAD CRACKED AT LOWER SKIN ATTACH FLANGE, WL 200, RBL 61.  REPAIRED IAW SMP 583-53-50-10 DRC 2035.
